# SDR DHL2003807013

- Difficulty date: July 8, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Shorted
- Location: Windshield
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HEAVY STATIC BUILDUP ON CENTER WINDSHIELD PANEL CAUSED LARGE SPARK. CENTER WINDSHIELD BEGINS TO SMOKE AND THE CIRCUIT BREAKER POPPED.    FOUND CENTER WINDSHIELD (PUCK) SENSOR WIRES MAKING CONTACT WITH RETAIN SPRING, REPAIRED WIRE, SYSTEM REQUIRES FURTHER TROUBLESHOOTING. DEFERRED SYSTEM IAW MEL 30.5 CAT. (C) DMI  NR 13464 ASSIGNED.   REF. DMI NR 13464 HEAVY STATIC BUILD UP ON CENTER WINDSHIELD PANEL CAUSED LARGE SPARK.   REF. LOG PAGE 322177 ITEM NR 1. SYSTEM CHECKED GOOD IAW AMM 30-40-0.   PLACARD REMOVED.  THIS CLEARS DMI NR 13464.
